A doubling subset of {Mathematical expression} for {Mathematical expression} that is inherently infinite dimensional

Vincent Lafforgue, Assaf Naor

Research output: Contribution to journalArticle

Abstract

It is shown that for every {Mathematical expression} there exists a doubling subset of {Mathematical expression} that does not admit a bi-Lipschitz embedding into {Mathematical expression} for any {Mathematical expression}.

Original languageEnglish (US)
Pages (from-to)1-12
Number of pages12
JournalGeometriae Dedicata
DOIs
StateAccepted/In press - 2013

Fingerprint

Doubling
Subset
Lipschitz

Keywords

  • Doubling metric spaces
  • Heisenberg group
  • Metric embeddings

ASJC Scopus subject areas

  • Geometry and Topology

Cite this

A doubling subset of {Mathematical expression} for {Mathematical expression} that is inherently infinite dimensional. / Lafforgue, Vincent; Naor, Assaf.

In: Geometriae Dedicata, 2013, p. 1-12.

Research output: Contribution to journalArticle

@article{8175da2821504991b50dc5c481d7036b,
title = "A doubling subset of {Mathematical expression} for {Mathematical expression} that is inherently infinite dimensional",
abstract = "It is shown that for every {Mathematical expression} there exists a doubling subset of {Mathematical expression} that does not admit a bi-Lipschitz embedding into {Mathematical expression} for any {Mathematical expression}.",
keywords = "Doubling metric spaces, Heisenberg group, Metric embeddings",
author = "Vincent Lafforgue and Assaf Naor",
year = "2013",
doi = "10.1007/s10711-013-9924-4",
language = "English (US)",
pages = "1--12",
journal = "Geometriae Dedicata",
issn = "0046-5755",
publisher = "Springer Netherlands",

}

TY - JOUR

T1 - A doubling subset of {Mathematical expression} for {Mathematical expression} that is inherently infinite dimensional

AU - Lafforgue, Vincent

AU - Naor, Assaf

PY - 2013

Y1 - 2013

N2 - It is shown that for every {Mathematical expression} there exists a doubling subset of {Mathematical expression} that does not admit a bi-Lipschitz embedding into {Mathematical expression} for any {Mathematical expression}.

AB - It is shown that for every {Mathematical expression} there exists a doubling subset of {Mathematical expression} that does not admit a bi-Lipschitz embedding into {Mathematical expression} for any {Mathematical expression}.

KW - Doubling metric spaces

KW - Heisenberg group

KW - Metric embeddings

UR - http://www.scopus.com/inward/record.url?scp=84889877341&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84889877341&partnerID=8YFLogxK

U2 - 10.1007/s10711-013-9924-4

DO - 10.1007/s10711-013-9924-4

M3 - Article

SP - 1

EP - 12

JO - Geometriae Dedicata

JF - Geometriae Dedicata

SN - 0046-5755

ER -